# SDR IPXA2022041681217

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N353UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37877
- Aircraft time: 23,763 hours, 8,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 148T5876112
- Part serial: NSN
- Condition: None
- Location: Pos 4 Center
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AMAIN CARGO COMPARTMENT FLOOR PANEL REPAIR POSITION 4 CENTERMANUFACTURED NEW PANEL IAW UPS EO B767-5320-9693-1
